Shear wave birefringence in wedge-shaped anisotropic regions
Version of Record online: 3 JAN 2007
Geophysical Journal International
Volume 168, Issue 1, pages 275–286, January 2007
How to Cite
Levin, V., Okaya, D. and Park, J. (2007), Shear wave birefringence in wedge-shaped anisotropic regions. Geophysical Journal International, 168: 275–286. doi: 10.1111/j.1365-246X.2006.03224.x
- Issue online: 3 JAN 2007
- Version of Record online: 3 JAN 2007
- Accepted 2006 September 15. Received 2006 August 15; in original form 2005 October 20
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!